# SDR 08FDEA04945

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6944880
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO AREA- CORROSION ON WEB RBL 18 STA 950F 4 WL 148 BLENDED OUT CORROSION REMOVED .025 FROM ORIGINAL .040, REMAINING THICKNESS .015.  FOUND OUT OF LIMITS IAW SRM 53-10-1.  REMOVED INTERCOSTAL WEB STA 950F- 970 RBL 18   WL 148 AND FABRICATED REPLACEMENT AND INSTALLED IAW SRM 51-30-2 AND BOEING   DRAWING 69-44880.  THIS IS CLASSIFIED AS A MINOR REPAIR.
